The relative volume growth of minimal submanifolds

Steen Markvorsen, V. Palmer

    Research output: Contribution to journalJournal articleResearchpeer-review


    The volume growth of certain well-defined subsets of minimal submanifolds in riemannian spaces are compared with the volume growth of balls and spheres ill space forms of constant curvature.
    Original languageEnglish
    JournalArchiv der Mathematik
    Issue number6
    Pages (from-to)507-514
    Publication statusPublished - 2002

    Fingerprint Dive into the research topics of 'The relative volume growth of minimal submanifolds'. Together they form a unique fingerprint.

    Cite this